| Model Number |
8888135191 |
| Medical Device Problem Code |
Unraveled Material (1664)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/13/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D10 concomitant product: 8888135191, 8888135191 13.5frx19.5cm mahka q+ sekit (lot#: 2308000085).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, the guidewire was too soft, preventing successful catheter placement.The guidewire developed an unintended large loop near the tip (coiled).As a result, the catheter could not be placed, and no catheter repairs were made.There was no leak.There was no luer adapter issue.The cleaning was performed using the cleaning agent recommended by the manufacturer.No excessive force was applied to the product.The guide wire did not break into pieces.The guide wire and needle used were the ones included in the kit.There was no visual damage noted on the needle itself.The dimension(s) of the guide wire and needle matched what was indicated on the label.Nothing unusual was observed on the device prior to use.No other defects/damages were found on the product.The product was not replaced.The procedure was completed.There was no blood loss.Blood transfusion was not required.No medical intervention/treatment was required as a result of the event.There was no reported patient injury.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.H3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was not returned, but a photo was available for evaluation.Visual inspection noted that the guidewire was visibly coiled.No other abnormalities were observed with the device.The reported issue was confirmed.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.